Zurückführung complexer Zahlensysteme auf typische Formen

G. Scheffers

Mathematische Annalen (1891)

  • Volume: 39, page 293-390
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Scheffers, G.. "Zurückführung complexer Zahlensysteme auf typische Formen." Mathematische Annalen 39 (1891): 293-390. <http://eudml.org/doc/157575>.

author = {Scheffers, G.},
journal = {Mathematische Annalen},
pages = {293-390},
title = {Zurückführung complexer Zahlensysteme auf typische Formen},
url = {http://eudml.org/doc/157575},
volume = {39},
year = {1891},

AU - Scheffers, G.
TI - Zurückführung complexer Zahlensysteme auf typische Formen
JO - Mathematische Annalen
PY - 1891
VL - 39
SP - 293
EP - 390
UR - http://eudml.org/doc/157575
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.